Translator Disclaimer
September 2009 Completeness of Eigenfunctions of Sturm-Liouville Problems with Transmission Conditions
Aiping Wang, Jiong Sun, Xiaoling Hao, Siqin Yao
Methods Appl. Anal. 16(3): 299-312 (September 2009).

Abstract

In this paper, we investigate a class of Sturm-Liouville problems with eigenparameter-dependent boundary conditions and transmission conditions at an interior point. A self-adjoint linear operator $A$ is defined in a suitable Hilbert space $H $such that the eigenvalues of such a problem coincide with those of $A$. We show that the operator $A$ has only point spectrum, the eigenvalues of the problem are algebraically simple, and the eigenfunctions of $A$ are complete in $H$.

Citation

Download Citation

Aiping Wang. Jiong Sun. Xiaoling Hao. Siqin Yao. "Completeness of Eigenfunctions of Sturm-Liouville Problems with Transmission Conditions." Methods Appl. Anal. 16 (3) 299 - 312, September 2009.

Information

Published: September 2009
First available in Project Euclid: 4 May 2010

zbMATH: 1210.34123
MathSciNet: MR2650798

Subjects:
Primary: 34L10, 47E05

Rights: Copyright © 2009 International Press of Boston

JOURNAL ARTICLE
14 PAGES


SHARE
Vol.16 • No. 3 • September 2009
Back to Top